# SDR UIEA200900062

- Difficulty date: September 22, 2009
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 42,080 hours, 6,255 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MID FLAP L/E FOUND DAMAGED AT MOST INBD AREA. PERMANENT REPAIR PERFORMED IN ACFT WITH THE SRM 41-70-07 AND SRM 57-53-01 FIG 201, TABLE 1.
